# SDR GLBA200812222

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 24,434 hours, 26,060 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring Assy
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THE RT MLG WOULD NOT RETRACT AT TAKEOFF. MX CLEANED AND LUBED THE RT MAIN GEAR SPRING BOX ASSY.  MX PERFORMED AND OPS CHECK OF THE SYS WHICH WAS GOOD IAW MM 32-10.
